# SDR REXA2012050700642

- Difficulty date: May 7, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 12,949 hours, 12,382 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO NET SUPPORT BEAM LOWER ATTACHMENT ANGLE TO THE AFT PRESSURE BULKHEAD CRACKED.  REMOVED CRACKED BRACKET AND REPLACED WITH NEW BRACKET IAW CRJ 200 SRM 51-42-21.
